| Model Number |
1456Q/75 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Discomfort (2330)
| Date of Event |
06/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The cause of infection could not be determined.
Event or Problem Description
It was reported that the patient presented to the emergency room with a methicillin-resistant staphylococcus aureus (mrsa) infection and was experiencing pain around the incision site of the implanted device pocket.The physician explanted the active system ¿ implantable cardioverter defibrillator, right ventricular lead, left ventricular lead and right atrial lead due to the infection.The patient was in stable condition.